# SDR SWIA200412971

- Difficulty date: January 25, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N197SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120186
- Aircraft time: 34,631 hours, 43,291 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NACELLE (WHEEL WELL) OUTBOARD UPPER FRAME CRACKED.  DISCOVERED DURING C-CHECK INSPECTION.  REPAIRED RIGHT NACELLE (WHEEL WELL) OUTBOARD UPPER AFT FRAME IAW EMB120 SRM 54-10-03 PAGE 202 FIG 201 SHEET 1.
